# SDR YENA2023013100103

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 65,762 hours, 2,337 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR16RH, DOOR STOP 7 LWR HOLE INBD POSITION, CRACK DIRECTION IS 8 O'CLOCK, L= 0.150" APPROX (AEROMAN WO2022-456/1 WCC 2022-703037; REF AEROMAN WO 2022-456-1 WCC 2022-703037 FOR WORK PERFORMED  REMOVED AND REPLACED  INTERCOSTAL FITTING LOC. AT LEVEL DOOR STOP FITTING 7 ON FR16 RH SIDE IAW A320   SRM 51-42-11 AND SRM A320 51-72-11, REPAIR INSTRUCTIONS R53113118, DRAWING #D53112300. DONE BY O. CABALLERO 8632212 CHECKED BY  E. ALAS  8611211 RII INSP AE360QC.
